# SDR SWIA200210935

- Difficulty date: May 23, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 26,322 hours, 32,794 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL RIGHT GEAR WELL, OUTBOARD SIDE, AT MID STRINGER AFT END.  FABRICATED AND INSTALLED A DOUBLER IAW SRM 51-40-02 AND 51-00-00.
